# SDR 20001121SH003

- Difficulty date: October 24, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N91119
- Make and model: Piper PA-23-250
- Aircraft serial: 274121
- Engine: Lyc IO540C4B5
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 841832
- Condition: Separated
- Location: Governor
- Component: Governor, Hartzl
- Component part number: F65A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUP SEPARATION AT WELD.  (X)
